# SDR UHLA2014052900396

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 23,209 hours, 15,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Dirty
- Location: Slide Arm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR INDICATOR FOR ESCAPE SLIDE ARM-DISARM IS NOT STAYING IN VIEWING WINDOW FOR ARMED INDICATION.  GVI OF L2 DOOR, FOUND DIRT. CLEANED AND CYCLED DOOR ARM/DISARMED HANDLE IAW AMM 52-12-00.  OPS CHECK GOOD.
